On the existence and symmetry properties of finite total mass solutions of the matukuma equation, the eddington equation and their generalizations

Research output: Contribution to journalArticlepeer-review

59 Scopus citations
Original languageEnglish (US)
Pages (from-to)175-194
Number of pages20
JournalArchive For Rational Mechanics And Analysis
Volume108
Issue number2
DOIs
StatePublished - Nov 1989

Bibliographical note

Copyright:
Copyright 2007 Elsevier B.V., All rights reserved.

Cite this